Author's School

Arts & Sciences

Author's Department

Mathematics

Document Type

Article

Publication Date

6-21-2017

Originally Published In

Canad. Math. Bull. 60(2017), 571-585

Abstract

This paper provides a constructive proof of the weak factorization of the classical Hardy space in terms of multilinear Riesz transforms. As a direct application, we obtain a new proof of the characterization of (the dual of ) via commutators of the multilinear Riesz transforms.

Comments

Preprint version of article first published in Canadian Journal of Mathematics at https://doi.org/10.4153/CMB-2017-033-9. Copyright © 2017, Canadian Mathematical Society.

DOI

10.4153/CMB-2017-033-9

Included in

Analysis Commons

Share

COinS